Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 99, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 13, 2008, 11:45 AM CDT for Lawrence County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 11:45 AM CDT (16:45 UTC)
- Expired
- Jun 13, 2008, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:47 PM CDT | FLASH FLOOD | 4 Wnw Mount Vernon, MO | FARM ROAD 2110 WATER COVERED AND IMPASSABLE TO TRAFFIC. |
| Jun 13, 2:14 PM CDT | FLASH FLOOD | 2 N Stotts City, MO | ROUTE NN AND HIGHWAY 97 CLOSED DUE TO WATER CROSSING ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1736 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 131648
FFWSGF
MOC109-132300-
/O.NEW.KSGF.FF.W.0099.080613T1645Z-080613T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 600 PM CDT FRIDAY.
* AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS PRODUCING RAINFALL RATES OF TWO INCHES PER
HOUR MOVING ACROSS THE WARNED AREA. RAINFALL RATES HAVE INCREASED
IN LAWRENCE COUNTY SINCE 11 AM...WITH RAINFALL TOTALS OVER TWO
INCHES IN SOME AREA. SINCE THIS MORNING. THIS FLASH FLOOD WARNING
IS AN UPGRADE TO THE FLOOD ADVISORY THAT WAS ALREADY IN EFFECT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
LAT...LON 3693 9370 3693 9397 3693 9398 3693 9406
3706 9407 3728 9406 3728 9361 3692 9364
3692 9369
$$
JLT3 follow-up statements
000
WGUS73 KSGF 131841
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 PM CDT FRI JUN 13 2008
MOC109-132300-
/O.CON.KSGF.FF.W.0099.000000T0000Z-080613T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
138 PM CDT FRI JUN 13 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
LAWRENCE COUNTY...
AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO
INCHES PER HOUR ACROSS THE WARNED AREA. SINCE THIS
MORNING...RAINFALL AMOUNTS HAVE AVERAGED BETWEEN ONE AND THREE
INCHES ACROSS THE COUNTY WITH MORE RAINFALL LIKELY THROUGH THE
AFTERNOON. TOTAL RAINFALL AMOUNTS THROUGH 6 PM WILL LIKELY RANGE
FROM TWO...TO LOCALLY FIVE INCHES.
COUNTY ROAD 2110 WAS CLOSED WEST OF MOUNT VERNON DUE TO EXCESSIVE
RAINFALL.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
LAT...LON 3693 9370 3693 9397 3693 9398 3693 9406
3706 9407 3728 9406 3728 9361 3692 9364
3692 9369
TIME...MOT...LOC 1838Z 180DEG 0KT 3702 9386
$$
JLT000
WGUS73 KSGF 131933
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT FRI JUN 13 2008
MOC109-132300-
/O.CON.KSGF.FF.W.0099.000000T0000Z-080613T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
232 PM CDT FRI JUN 13 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
LAWRENCE COUNTY...
AT 228 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL AMOUNTS SINCE THIS MORNING HAS RANGED FROM TWO TO
THREE INCHES WITH LOCALLY HIGHER AMOUNTS. LAWRENCE COUNTY CAN EXPECT
ANOTHER ONE TO TWO INCHES LOCALLY BEFORE IT TAPERS OFF THIS EVENING.
REMEMBER...TURN AROUND AND DONT DROWN
LAT...LON 3693 9370 3693 9397 3693 9398 3693 9406
3706 9407 3728 9406 3728 9361 3692 9364
3692 9369
TIME...MOT...LOC 1932Z 180DEG 0KT 3702 9386
$$
JLT000
WGUS73 KSGF 132255
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT FRI JUN 13 2008
MOC109-132305-
/O.EXP.KSGF.FF.W.0099.000000T0000Z-080613T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
555 PM CDT FRI JUN 13 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM CDT FOR LAWRENCE
COUNTY...
A FLOOD WARNING HAS BEEN ISSUED FOR THE AREA UNTIL 11 AM SATURDAY.
THE HEAVY RAINFALL HAS ENDED AND FLOOD WATERS WILL GRADUALLY RECEDE.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3693 9370 3693 9397 3693 9398 3693 9406
3706 9407 3728 9406 3728 9361 3692 9364
3692 9369
TIME...MOT...LOC 2255Z 180DEG 0KT 3702 9386
$$
ANGLEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 6:23 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Jun 13, 6:23 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 AM CDT FRI JUN 13 2008
.DISCUSSION...
A WEST TO EAST LINE OF CONVECTION DEVELOPED OVER SOUTHERN KANSAS AND
WESTERN MISSOURI OVERNIGHT. INDIVIDUAL UPDRAFTS CONTINUE TO TRAIN
ALONG THE SAME LOCATIONS WITHIN THE LINE...WHICH HAS INCREASED
CONCERNS FOR SIGNIFICANT FLASH FLOODING. THE IMMEDIATE CONCERN IS
FOR AREAS OF WESTERN CHEROKEE COUNTY THAT HUG LIGHTNING
CREEK...CHERRY CREEK...AND THE NEOSHO RIVER.
EXCESSIVE RAIN IN NEOSHO AND CRAWFORD COUNTIES WILL CAUSE FLOODING
WITHIN THESE STREAMS...WHICH FLOWS INTO THE CHEROKEE LOWLANDS.
ADDITIONAL FLOODING IS LIKELY WITHIN THE FLASH FLOOD WATCH AREA OF
WEST CENTRAL AND CENTRAL MISSOURI.
BOURBON...VERNON...ST.CLAIR...AND BARTON COUNTIES REALLY NEED TO
MONITOR FLASH FLOODING OVER THE NEXT SEVERAL HOURS. A RAINFALL
REPORT OF 6.50 INCHES JUST CAME IN FROM WILSON COUNTY KANSAS.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY
AS THE FRONTAL SYSTEM GRADUALLY SHIFTS DEEPER INTO THE CWA.
AFTERNOON HEATING WILL LIKELY CONTRIBUTE TO INCREASED AREAL COVERAGE
IN THIS ACTIVITY. THIS INSTABILITY ALONG WITH RADAR TRENDS FROM
ONGOING CONVECTION PROMPTED ME TO SWING TODAYS POP FORECAST CLOSER TO
THE WETTER WRF SOLUTION. ALSO LOWERED TEMPERATURES SEVERAL DEGREES
DUE TO CLOUDS AND PRECIP HANGING ON THROUGH MOST OF THE DAY.
THE COLD FRONT WILL PUSH SOUTH INTO ARKANSAS BY TONIGHT. THIS WILL
ALLOW FOR A DRY AND PLEASANT WEEKEND. AFTERNOON HIGHS IN THE 80S
BOTH SATURDAY AND SUNDAY...WHILE OVERNIGHT LOWS WILL FALL INTO THE
LOW 60S.
HEADING INTO NEXT WEEK...THE FORECAST BECOME VERY DIFFICULT AS
THUNDERSTORM COMPLEXES WILL LIKELY DEVELOP ON A NIGHTLY BASIS.
ATTEMPTING TO PINPOINT WHERE THESE SYSTEMS WILL DEVELOP AND IMPACT
IS NEARLY IMPOSSIBLE AT THIS POINT. HOWEVER...THE OZARKS WILL BE
POSITIONED ALONG THE PERIMETER OF THE SUMMERTIME RIDGE...WHICH IS A
FAVORABLE POSITION FOR EXPERIENCING A SERIES OF THUNDERSTORMS. WILL
FOLLOW THE MEX POPS RATHER CLOSELY THROUGH THE EXTENDED FORECAST.
CRAMER
&&
.AVIATION...
CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE JOPLIN AND
SPRINGFIELD AIRPORTS THROUGH MOST OF THE MORNING HOURS. PILOTS
FLYING IN AND OUT OF SOUTHWEST MISSOURI SHOULD CLOSELY MONITOR RADAR
AS STORMS IMPACT THE REGION. VISIBILITIES MAY FALL INTO THE MVFR
CATEGORY AS HEAVY RAIN UNFOLDS...WHILE CEILINGS RANGE FROM 1000 -
3000 NEAR STORMS.
A COLD FRONT WILL EVENTUALLY SHIFT SOUTH OF THE REGION. SHOWERS AND
THUNDERSTORMS WILL ALSO EXIT SOUTH. UPON THE PASSAGE OF THIS
FRONT...THE WIND DIRECTION WILL SHIFT TO THE NORTH FOR THE REST OF
THE NIGHT. DRY CONDITIONS WILL ALSO ACCOMPANY THIS CHANGE IN
AIRMASS.
CRAMER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>070-
077>081-088-089.
KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 13, 7:36 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 736 AM CDT FRI JUN 13 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 736 AM CDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST KANSAS AND PARTS OF THE MISSOURI OZARKS TODAY. EXCESSIVE RAINFALL LEADING TO SIGNIFICANT FLASH FLOODING IS EXPECTED. ANYONE LIVING IN LOW LYING AREAS THAT TYPICALLY EXPERIENCE FLOODING SHOULD CLOSELY MONITOR THOSE STREAMS...AND REACT QUICKLY IF FLASH FLOODING BECOMES A POTENTIAL HAZARD. THESE STORMS WILL LIKELY EXIT THE REGION SOMETIME DURING THE EVENING HOURS AS A COLD FRONT SHIFTS SOUTH INTO ARKANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BEGINNING LATE SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. THE LATEST FORECAST ANALYSIS SUGGESTS THAT THE REGION WILL BE POSITIONED UNDER A WEATHER PATTERN THAT IS FAVORABLE FOR OVERNIGHT THUNDERSTORM COMPLEXES. THIS COULD LEAD TO ADDITIONAL FLOODING...ALONG WITH RESULTING IN ADDITIONAL SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 13, 10:51 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD REPUBLIC 37.12N 93.48W
06/13/2008 GREENE MO EMERGENCY MNGR
NUMEROUS REPORTS OF FLOODED STREETS IN REPUBLIC
&&
GCLAYCOMLocal storm report, Jun 13, 10:53 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HEAVY RAIN 1 W REPUBLIC 37.12N 93.50W
06/13/2008 M2.10 INCH GREENE MO NWS EMPLOYEE
HEAVY RAIN MEASURED FROM 715 AM TO 1045 AM. MOST FELL
FROM 1000 AM TO 1045 AM.
&&
GCLAYCOMLocal storm report, Jun 13, 10:57 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HEAVY RAIN 2 W NIXA 37.04N 93.33W
06/13/2008 M4.75 INCH CHRISTIAN MO PUBLIC
FROM FORMER NWS EMPLOYEE. RAIN FELL FROM 7 AM TO 1045 AM
THIS MORNING.
&&
GCLAYCOMLocal storm report, Jun 13, 11:05 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/13/2008 GREENE MO PUBLIC
A FOOT OF WATER IN THE BATTLEFIELD MALL PARKING LOT.
SEVERAL STALLED CARS IN LOT WITH WATER UP TO DOORS.
&&
HATCHLocal storm report, Jun 13, 11:19 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD 4 E BILLINGS 37.07N 93.48W
06/13/2008 CHRISTIAN MO NWS EMPLOYEE
INTERSECTION OF TERRELL AND BEAL FLOODED. LOW WATER
CROSSING.
&&
GCLAYCOMLocal storm report, Jun 13, 11:44 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 AM CDT FRI JUN 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1137 AM FLOOD 10 S FORT SCOTT 37.69N 94.71W
06/13/2008 BOURBON KS EMERGENCY MNGR
HIGHWAY 69 SOUTH OF FORT SCOTT...ALONG THE BOURBON AND
CRAWFORD LINE IS FLOODED
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:40 AM CDT | Flash Flood Warning | SGF | Barton, St. Clair, Vernon | 6 hr |
| Jun 13, 4:05 AM CDT | Flash Flood Warning | SGF | Morgan | 6 hr |
| Jun 13, 4:36 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 3 more | 6 hr |
| Jun 13, 6:30 AM CDT | Areal Flood Advisory | SGF | Lawrence, Newton | 4 hr |
| Jun 13, 7:10 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Greene, McDonald, Stone | 4 hr |
| Jun 13, 7:36 AM CDT | Areal Flood Advisory | SGF | Laclede, Maries, Phelps, Pulaski, Webster, Wright | 3 hr |
| Jun 13, 8:31 AM CDT | Flash Flood Warning | SGF | Newton | 9 hr |
| Jun 13, 8:58 AM CDT | Areal Flood Warning | SGF | Barton, St. Clair, Vernon | 24 hr |
| Jun 13, 9:53 AM CDT | Areal Flood Advisory | SGF | Lawrence | 3 hr |
| Jun 13, 9:53 AM CDT | River Flood Warning | SGF | Cedar | 58 hr |
| Jun 13, 10:04 AM CDT | Flash Flood Warning | SGF | Greene | 8 hr |
| Jun 13, 11:01 AM CDT | Areal Flood Advisory | SGF | Barton, Camden, Cedar, Dade, Dallas, Hickory and 5 more | 6 hr |
| Jun 13, 12:05 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Pulaski, Webster, Wright | 6 hr |
| Jun 13, 12:45 PM CDT | Flash Flood Warning | SGF | Dade, Jasper, Polk | 5 hr |
| Jun 13, 2:23 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Dent, Douglas, Phelps, Stone and 1 more | 6 hr |
| Jun 13, 2:29 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 30 min |
| Jun 13, 2:37 PM CDT | River Flood Warning | SGF | Jasper | 53 hr |
| Jun 13, 3:51 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 4 hr |
| Jun 13, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 25 min |
| Jun 13, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 43 min |
| Jun 13, 5:20 PM CDT | Areal Flood Warning | SGF | Dade, Dallas, Greene, Jasper, Laclede, Lawrence and 5 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.